# SDR NSVA20070239

- Difficulty date: October 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- Aircraft time: 32,342 hours, 28,338 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT INBD MLG DOOR REMAINED OPENED IN FLIGHT.  INSPECTED LT MLG DOOR, CLEANED 5-10 TIMES IAW 32-10-00-00.  OPS CHECK GOOD.
